# SDR CA951103102

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Broken
- Location: Nlg Wheel Well
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN)HYDRAULIC PRESSURE LINE LOCATED IN NOSE WHEEL WELL LOST SWAGED END FITTING CAUSING LOSS OF MAIN HYDRAULIC SYSTEM. MAINTENANCE INVESTIGATION REVEALED THAT THE LINE SLEEVE WAS NOT COMPLETELY COMPRESSED  ALTHOUGH THE ASSEMBLY WAS CORRECT.
